# SDR 0808200601

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 83,938 hours, 18,676 cycles
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524
- Part serial: 12604
- Condition: None
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF AT SGES (AGT),  NR 3 ENGINE BEGAN TO VIBRATE AND AMBER ENGINE VIB LIGHT CAME ON.  ENGINE SHUTDOWN AND PROCEDURE TO COMPLETE THE HIGH ENGINE VIBRATION RB211 CHECKLIST. DISCREPANCY DUE TO BIRDSTRIKE/INJESTION.  PERFORMED CONDITIONAL ENGINE BIRDSTRIKE INSPECTION IAW MFG. MM 71-01-47, 72-31-04 AND CHAPTER 5-51-14..  NO DEFECTS NOTED.  ENGINE GROUND RUN AND TEST SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
